| Model Number |
30914 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris¿ extension set experienced component separation.The following information was provided by the initial reporter: tubing was broken when taken out of the package.
Additional Manufacturer Narrative
Investigation summary: the customer reported the tubing was broke and returned one unused sample of material 30914.The tubing was leaking in the middle about 6 inches down from the female luer.The tubing was found to be sliced about halfway through at this point, and the complaint is verified.The root cause cannot be definitively found.Device history record review for model 30914 lot number 21119829 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26nov2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description